# SDR FDEA202010052716

- Difficulty date: October 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996300200
- Condition: Delaminated
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED METALIC DOUBLER ON FLOOR PANEL 161GF IN BULK CARGO COMPARTMENT BONDED DOUBLER ON FLOOR PANEL 161GF IN BULK CARGO COMPARTMENT, AS PER EA 6-5317-T0357750 (P1), EA TITTLE: FUSELAGE AFT INTERMEDIATE SECTION-BULK CARGO COMPARTMENT-FLOOR PANELS 161AF AND 161GF-METALLIC DOUBLER DEBONDED.
